# SDR USAA980562

- Difficulty date: October 21, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N406US
- Make and model: Boeing 737401
- Aircraft serial: 23876
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Part number: 655054038
- Condition: Corroded
- Location: Bs 927
- Part time: 29,916 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CLT - DURING Q-2 CHECK VISUAL INSPECTION, FOUND A 6 INCH BY 1 INCH AREA OF CORROSION STATION 927 STRINGER 20R.  CORROSION TASK NR C53-202-01.  INSTALLED SPLICE PER BOEING 737-400 SRM 53-00-03 FIG 201 AND SRM 53-00-07 FIG 205.  (M)
